Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Integrable potentials and half-line spectra


Author: C. R. Putnam
Journal: Proc. Amer. Math. Soc. 6 (1955), 243-246
MSC: Primary 36.0X
MathSciNet review: 0070003
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 36.0X

Retrieve articles in all journals with MSC: 36.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0070003-0
Article copyright: © Copyright 1955 American Mathematical Society